Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Skin breakout in whole body, especially in nose, flaking skin, fungus-like symptoms on nails. Diagnosed with systemic lupus. Taken crystal meth.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 539 Questions
Question
I AM A 45 YEAR OLD FEMALE RECENTLY DIAGNOSED WITH SYSTEMIC LUPUS. THE PAST 3 DAYS I HAVE USING CRYSTAL METH. ONE AREA MY LUPUS EFFECTS IS MY SKIN. NOW, MY WHOLE BODY IS BROKE OUT. ESPECIALLY AROUND MY NOSE. I AM NOT DOING IT. IS THERE ANYTHING I CAN GET OR DO TO SPEED HEALING? I'VE NEVER LOOKED LIKE THIS. THE SORES START OUT PIMPLE-LIKE BUT PROGRESS TO CLUSTERS OF SHEER SKIN FLAKES CONSTANTLY FLAKING OFF, AND MY FINGER AND TOENAILS RAPIDLYDEVLOPED FUNGUS-LIKE SYMPT ON ACUAL NAILS AND SURROUNDINGSKIN.
Posted Thu, 3 May 2012 in Skin Hair and Nails
 
 
Answered by Dr. Sujeet N Charugulla 14 hours later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

I am sorry - but this would disappoint you. Sjogren's syndrome and autoimmune disorders. They would need long term medications after review. And medications do help. Get them prescribed from your doctor. Cosmetic treatments may give you temporary benefits, but the underlying cause of the increased skin cell turnover needs treatment.

But, on the sidelines staying active with light-to-moderate exercise, preventing Infections, avoiding triggers like excessive exposure to sunlight, using only hypoallergenic cosmetics or hair products, reducing stress would be beneficial.

I review that your present medications have no reported side effects that may have caused this condition.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions. Please accept my answer in case you do not have further queries.

Sincerely,

Dr Sujeet N Charugulla, MBBS, MD
Consultant Physician.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor